Period after 16 days of start of previous period due to ipill?

My girlfriend has her period on 9th of June and lasted until 6 days 14th of June. We have had safe sex on 15th of June and Condom was intact. However because of some foreplay after sex I gave her an ipill on 18th of June. However again on 20th of June I just inserted it twice inside her after ensuring that no precum is being released. Now suddenly on 23 rd she has started bleeding and she's having abdominal pain, she says she feels its exactly like period. Please note that she had already taken two ipills on 23rd and 29 th April and she had her period on 6th may. So is this the effect of iPill ? Because I was being really careful all the time and ensured the state of condom after sex. Please tell me what is this bleeding ? And yes She says its quite heavy.

Need not to worry. Abdominal pain is normal during periods. Ipill can cause hormonal changes, so some times it cause early periods and heavy bleeding. 

Src: Yahoo Answers: http://in.answers.yahoo.com/question/index;_ylt=Apz6wcqiX0iXi4gSQ.G1RhWRHQx.;_ylv=3?qid=20130623095756AAVbqWo



Products